Hematoma of the iliopsoas muscle due to thrombocytopenia resulting from the administration of a third-generation cephalosporin

@article{Onodera2009HematomaOT,
  title={Hematoma of the iliopsoas muscle due to thrombocytopenia resulting from the administration of a third-generation cephalosporin},
  author={Makoto Onodera and Yasuhisa Fujino and Yoshihiro Inoue and Satoshi Kikuchi and Shigeatsu Endo},
  journal={Annals of Hematology},
  year={2009},
  volume={89},
  pages={825-826}
}
Dear Editor, We herein report a case of drug-induced thrombocytopenia (DIT) due to a cephem antibiotic that was caused by both immunological mechanisms and decreased platelet production in the bone marrow. A 69-year-old female was admitted to the hospital due to pyrexia and swelling of the right thigh. In her previous history, right putamen hemorrhaging accompanied by aneurysms in both middle cerebral arteries had been detected 5 years earlier, and she had been treated with antihypertensive… CONTINUE READING
4 Citations
6 References
Similar Papers

Similar Papers

Loading similar papers…